# SDR 96ZZZX128

- Difficulty date: November 14, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N178YV
- Make and model: Beech 1900D
- Aircraft serial: UE178
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402515
- Condition: Cracked
- Location: Lt Cockpit
- Part time: 74 hours
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD CRACKED ALONG THE OUTBOARD EDGE OF WINDSHIELD APPROXIMATELY 14 INCHES LONG.  REMOVED AND REPLACED WINDSHIELD.  AIRCRAFT HAD 74 FLIGHT HOURS AND 119 CYCLES SINCE NEW FROM BEECHCRAFT.
